# SDR R61A201907280770

- Difficulty date: July 28, 2019
- Submitted: July 28, 2019
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 29,613 hours, 22,965 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Part number: 17013633001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK VISIT MAINT FOUND CORROSION_ FWD WET AREA LT HAND MOUNT SUPPORT AT FR16 HAS CORROSION. REMOVED AND REPLACED FWD WET AREA LT MOUNT SUPPORT AT FR16 REF. SRM 51-40-08. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
